Author Details

Kaewcharoen, Anchalee, Naresuan University, Thailand

  • Articles in Press - Articles
    Fixed point theorems for generalized contractions with triangular alpha-orbital admissible mappings on Branciari metric spaces
  • Vol 17, No 2 (2019): August - Articles
    On Convergence Theorems for Two Generalized Nonexpansive Multivalued Mappings in Hyperbolic Spaces
    Abstract  PDF

Copyright 2019 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|